Выпуск 128
2024
Дан краткий обзор свойств ядер Хофдинга, соответствующих спектральных разложений. Изучаются представления одномерных ковариаций над компактными вероятностными распределениями в классе периодических гладких функций.
Библиография: 16 назв.
Литература
1. W. Höffding, “Maszstabinvariante Korrelationstheorie,” Schr. Math. Inst. u. Inst. Angew. Math. Univ. Berlin 5, 181-233 (1940).
2. A. Lo, “Functional generalizations of Hoeffding’s covariance lemma and a formula for Kendall’s tau,” Stat. Probab. Lett. 122 218-226 (2017).
3. K. V. Mardia, “Some contributions to contingency-type bivariate distributions,” Biometrika 54, 235-249 (1967).
4. P. K. Sen, “The impact of W. Hoeffding’s research on nonparametrics,” In: The Collected Works of Wassily Hoeffding, Springer, New York (1994).
5. C. M. Cuadras, “On the covariance between functions,” J. Multivariate Anal. 81, No. 1, 19-27 (2002).
6. C. M. Cuadras, “Contributions to the diagonal expansion of a bivariate copula with continuous extensions,” J. Multivariate Anal. 139, 28-44 (2015).
7. A. Saumard and J. A. Wellner, “Efron’s monotonicity property for measures on ℝ2.,” J. Multivariate Anal. 166, 212-224 (2018).
8. A. Saumard and J. A. Wellner, “On the isoperimetric constant, covariance inequalities and Lp-Poincaré inequalities in dimension one,” Bernoulli 25, No. 3, 1794-1815 (2019).
9. H. W. Block and Z. B. Fang, “A multivariate extension of Hoeffding’s lemma,” Ann. Probab. 16, No. 4, 1803-1820 (1988).
10. J. C. Ferreira and V. A. Menegatto, “Eigenvalues of integral operators defined by smooth positive definite kernels,” Integral Equations Oper. Theory 64, No. 1, 61-81 (2009).
11. C. Stein, “A bound for the error in the normal approximation to the distribution of a sum of dependent random variables,” Proc. 6th Berkeley Symposium on Math. Stat. and Probab. 2, 583-602 (1972).
12. T. Cacoullos, V. Papathanasiou, and S. A. Utev, “Variational inequalities with examples and an application to the central limit theorem,” Ann. Probab. 22, No. 3, 1607-1618 (1994).
13. L. H. Y. Chen, L. Goldstein, and Q.-M. Shao, Normal Approximation by Stein’s Method, Springer, Berlin (2011).
14. C. Houdré and V. Pérez-Abreu, “Covariance identities and inequalities for functionals on Wiener and Poisson spaces,” Ann. Probab. 23, No. 1, 400-419 (1995).
15. M. Ledoux, “L’algébre de Lie des gradients itérés d’un générateur Markovien-développements de moyennes et entropies,” Ann. Sci. École. Norm. Sup. 28, 435-460 (1995).
16. S. G. Bobkov, F. Götze, and C. Houdré, “On Gaussian and Bernoulli covariance representations,” Bernoulli 7, No. 3, 439-451 (2001).
Статья поступила в редакцию 15 августа 2024 г.
Информация об авторах:
University of Minnesota
127 Vincent Hall, Minneapolis, MN 55455, USA
С. Г. Бобков, Д. Дуггал
Для переписки:
Дополнительная информация:
Английский перевод издан в Journal of Mathematical Sciences в 2024 г.
Bobkov, S.G., Duggal, D. Höffding’s Kernels and Periodic Covariance Representations. J Math Sci 286, 189–205 (2024). https://doi.org/10.1007/s10958-024-07498-y
Цитирование статьи:
С. Г. Бобков, Д. Дуггал, ``Ядра Хофдинга и представления периодической ковариации'', Пробл. мат. анал. 128, 19-32 (2024); English translation: Bobkov, S.G., Duggal, D. ``Höffding’s Kernels and Periodic Covariance Representations,'' J. Math. Sci. 286, No. 2, 189-205 (2024).
Полный текст статьи - по запросу